# SDR CA981130018

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23078019
- Condition: Seized
- Location: Start/Generator
- Part time: 4,019 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) DURING FLIGHT, LEFT GENERATOR CAME OFF-LINE, SEVERAL ATTEMPTS TO RESET WERE UNSUCCESSFUL.  THE GENERATOR CONTROL UNIT WAS CHANGED TO FACILITATE FURTHER TROUBLESHOOTING.  ON STARTING LEFT ENGINE, IT WAS NOTICED THERE WAS NO STARTER ROTATION AND AN UNUSUALLY HIGH DISCHARGE RATE ON THE LOADMETER. THE LEFT GENERATOR WAS FOUND SEIZED DUE TO INTERNAL FAILURE.  FAILED GENERATOR REPLACED.  PART TC:  4,606.
